# SDR HEER20160121123

- Difficulty date: January 21, 2016
- Submitted: January 25, 2016
- Operation: General aviation
- Aircraft: N786P
- Make and model: Skrsky S76C
- Aircraft serial: 760643
- Aircraft time: 6,146 hours
- Engine: Tmeca ARRIEL2S2
- Engine time: 6,895 hours
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Line
- Part number: 9560165040
- Condition: Leaking
- Location: Engine Oil
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

IN CRUISE FLIGHT, NOTICED NR 2 ENGINE OIL PRESSURE FLUCTUATION FOLLOWED BY STEADILY DECREASING OIL PRESSURE OVER A PERIOD OF SEVERAL MINUTES.  ELECTED TO ABORT FLIGHT AND RETURN TO DEPARTURE.  PRESSURE CONTINUED TO DECREASE AND EVENTUALLY WENT BELOW RED LINE.  DIVERTED, SHUTDOWN NR 2 ENGINE.  FOUND OIL LEAK AT REAR BEARING OIL SUMP LINE.  REPLACED ENGINE ASSY.
